# SDR CA010213003

- Difficulty date: January 18, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Cessna 150
- Engine: Cont O200*
- System (JASC): 7160 · Engine Air Intake System
- Part: Hose
- Condition: Contaminated
- Location: Carb Heat
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE WINTER MONTHS WE ARE RECEIVING COMPLAINTS OF A SERIOUS NATURE. UPON TAKEOFF, USUALLY THE FIRST ONE, THE AIRCRAFT RUNS VERY ROUGH. I HAVE EXPERIENCED THIS PERSONALLY. WE HAVE DETERMINED THAT SNOW COLLECTS IN THE SCAT HOSE THAT PROVIDES AIR FOR CARB HEAT. THIS SNOW MELTS AFTER THE ENGINE HAS WARMED UP AND UPON SELECTION OF CARB HEAT THE ENGINE WANTS TO QUIT. WE HAVE REMEDIED THIS ON SEVERAL AIRCRAFT BYMAKING A SMALL HOLE IN THE LOW SPOT OF THE SUBJECT SCAT HOSE, USING A SOLDERING IRON.
